# SDR S2YA98029

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87SK
- Make and model: Beech 1900D
- Aircraft serial: UE87
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Contaminated
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

FLT 1837 - MKE-MSN - DURING APPROACH, THE CREW SELECTED THE LANDING GEAR DOWN.  WITH THE GEAR EXTENDED THE LEFT MAIN GEAR DOWN ANNUNCIATOR FAILED TO ILLUMINATE UNTIL 60 SECONDS HAD PASSED.  THE CREW DISCONTINUED APPROACH, CYCLED GEAR SEVERAL TIMES, THE ANNUNCIATOR AGAIN FAILED TO ILLUMINATE UNTIL 60 SECONDS HAD PASSED.  RETURNED TO MKE AND MADE AN UNEVENTFUL LANDING.  DID NOT DECLARE AN EMERGENCY.  ONCE AT THE HANGAR MAINTENANCE RIGGED LT MLG DOWNLOCK SWITCH AND CLEANED CANNON PLUGS FOR LT MLG SWITCHES AND LT ACTUATOR.  OPS CHECK GOOD.  RETURNED A/C TO SERVICE.  (M)
